# SDR HALA9800172

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 516 - (FROM LOG PAGE NR A-145680) - RUDDER IS EXTREMELY STIFF ON INITIAL CHECK.  AFTER EXERCISING A FEW TIMES, THEY SEEM TO LOOSEN UP.  FEELS LIKE THERE IS NO HYDRAULIC ASSISTANCE.  (PILOT'S REMARKS 'QUESTION SAFETY FOR SINGLE ENGINE OPERATION').  REPLACED RUDDER TRIM AND LOAD FEEL SPRING.  GROUND OPERATIONAL CHECK GOOD PER MM 27-20-7.  (X)
